Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Not getting sleep, taking tryptomer and eliwel, feels drowsy, unable to concentrate, not stressed or depressed

Hello Doctor!! I am 29 year old male having 180cms height & 74Kgs weight. My problem is that I am not able to get sleep at night. This condition is prevailing since last 1 year or so and I had been given Tryptomer 25Mg & Eliwel 10Mg tablets by doctors, initially a few days these medicines helped a bit but after that the condition was same. I feel really drowsy at day times & unable to concentartae properly on work. What could be the reason. There is no depression or stress related factor for me.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  2300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Lack of sleep might be related to a subclinical anxiety. You need to do certain lifestyle modifications like hitting the bed at same time everyday, etc. You can take melatonin supplements and poppy seed milk at night for a better response.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor